Severe hepatitis associated with ketoconazole therapy for chronic mucocutaneous candidiasis

J. R. Tkach, M. G. Rinaldi

Research output: Contribution to journalArticlepeer-review

24 Scopus citations

Abstract

We report what we believe to be the second case of severe hepatitis associated with ketoconazole therapy in a child with chronic mucocutaneous candidiasis (CMC). The hepatitis slowly cleared after the ketoconazole therapy was discontinued. It is suggested that periodic liver function tests be performed when a child is on ketoconazole therapy to guard against the possibility of hepatitis.

Original languageEnglish (US)
Pages (from-to)482-484
Number of pages3
JournalCutis
Volume29
Issue number5
StatePublished - 1982
Externally publishedYes

ASJC Scopus subject areas

  • Medicine(all)

Fingerprint

Dive into the research topics of 'Severe hepatitis associated with ketoconazole therapy for chronic mucocutaneous candidiasis'. Together they form a unique fingerprint.

Cite this